ETHAN A. NATELSON, M.D.; EDWARD C. LYNCH, M.D., F.A.C.P.; CLARENCE P. ALFREY JR., M.D., F.A.C.P.; JAMES B. GROSS, M.D.
The consumption coagulopathy syndrome occurred in a patient with prostatic carcinoma. Treatment of this syndrome with heparin sodium was associated with return of the plasma fibrinogen concentration to normal but resulted in a reduction in the number of circulating platelets. In vitro studies supported the clinical impression of heparin-induced thrombocytopenia.
Learn more about subscription options.
Register Now for a free account.
NATELSON EA, LYNCH EC, ALFREY CP, GROSS JB. Heparin-Induced Thrombocytopenia: An Unexpected Response to Treatment of Consumption Coagulopathy. Ann Intern Med. 1969;71:1121–1125. doi: 10.7326/0003-4819-71-6-1121
Download citation file:
Published: Ann Intern Med. 1969;71(6):1121-1125.
Coagulopathies, Hematology/Oncology, Platelet Disorders.
Results provided by:
Copyright © 2017 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use
This PDF is available to Subscribers Only